arrow
Volume 8, Issue 3
On Inhomogeneous GBBM Equations

Boling Guo & Changxing Miao

J. Part. Diff. Eq., 8 (1995), pp. 193-204.

Published online: 1995-08

Export citation
  • Abstract
In this paper we consider the Cauchy problem and the initial boundary value (IBV) problem for the inhomogeneous GBBM equations. For any bounded or unbounded smooth domain, the existence and uniqueness of global strong solution for the Cauchy problem and IBV problem for the inhomogeneous GBBM equations in W^{2,p}(Ω) are established by using Banach fixed point theorem and some a priori estimates. These results have improved the known results even in the case of GBBM equation. Meanwhile, we also discuss the regularity of the Strong solution and the system of inhomogeneous GBBM equations.
  • Keywords

Inhomogeneous GBBM equation Cauchy problem IBV problem strong solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-8-193, author = {}, title = {On Inhomogeneous GBBM Equations}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {3}, pages = {193--204}, abstract = { In this paper we consider the Cauchy problem and the initial boundary value (IBV) problem for the inhomogeneous GBBM equations. For any bounded or unbounded smooth domain, the existence and uniqueness of global strong solution for the Cauchy problem and IBV problem for the inhomogeneous GBBM equations in W^{2,p}(Ω) are established by using Banach fixed point theorem and some a priori estimates. These results have improved the known results even in the case of GBBM equation. Meanwhile, we also discuss the regularity of the Strong solution and the system of inhomogeneous GBBM equations.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5651.html} }
TY - JOUR T1 - On Inhomogeneous GBBM Equations JO - Journal of Partial Differential Equations VL - 3 SP - 193 EP - 204 PY - 1995 DA - 1995/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5651.html KW - Inhomogeneous GBBM equation KW - Cauchy problem KW - IBV problem KW - strong solution AB - In this paper we consider the Cauchy problem and the initial boundary value (IBV) problem for the inhomogeneous GBBM equations. For any bounded or unbounded smooth domain, the existence and uniqueness of global strong solution for the Cauchy problem and IBV problem for the inhomogeneous GBBM equations in W^{2,p}(Ω) are established by using Banach fixed point theorem and some a priori estimates. These results have improved the known results even in the case of GBBM equation. Meanwhile, we also discuss the regularity of the Strong solution and the system of inhomogeneous GBBM equations.
Boling Guo & Changxing Miao . (2019). On Inhomogeneous GBBM Equations. Journal of Partial Differential Equations. 8 (3). 193-204. doi:
Copy to clipboard
The citation has been copied to your clipboard